Show simple item record

dc.contributor.authorNurakhmetov, Daulet B. ( )
dc.contributor.authorJumabayev, Serik A. ( )
dc.contributor.authorAniyarov, Almir A. ( Orcid Icon 0000-0003-4786-1556 )
dc.date.accessioned2022-03-22T18:20:03Z
dc.date.available2022-03-22T18:20:03Z
dc.date.issued2017-01-30
dc.identifier.citationNurakhmetov, D. B., Jumabayev, S. A., & Aniyarov, A. A. (2017). Inverse boundary problems for intermediate springs on a rod with geometrical symmetry. Electronic Journal of Differential Equations, 2017(33), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15538
dc.description.abstractIn this article we try to solve the inverse problem of determining the coefficients of stiffness of the intermediates on the springs on the rod from the two known natural frequencies. We find sufficient conditions for the existence of a unique solution to the inverse problem of determining the stiffness on the intermediates of the springs of non-terminal points of the rod from the two known natural frequencies. It was shown that for the determination of the coefficients of stiffness of the springs played an essential role in the geometric symmetry of the arrangement of the spring relative to the rod center.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNatural frequenciesen_US
dc.subjectRoden_US
dc.subjectLocalized massesen_US
dc.titleInverse boundary problems for intermediate springs on a rod with geometrical symmetryen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record